Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

wiener_bur

Veteran Member
  • Posts

    78
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

1390 profile views
  1. Yea I live in the US but thanks mate :) I will go and check some of that stuff out.
  2. Forgot to mention those marks aren't form zits but from a fight I had and they had deep scabs first and now red marks but they look like cysts were there. And btw, don't just mention the ingridients but product names please. Thanks. And of course something that's available in a drug store.
  3. I only have about 3-4 red marks on my face (I know I shouldn't be bitching) but they are kinda deep and I wanna get rid of them. I don't have acne anymore for a long time since I finished accutane. I'm caucasian and my skintype is not thin or thick but regular and I only get some oil on my forehead and nose and a little throughout my face so my oil production is pretty normal. So What can I use to get rid of those marks I don't feel waiting like 4 months! I would prefer maybe something that's a
  4. Oh please...I remember when I was a teen everybody used to say you wack off and get zits and sex cures zits lmao hahahha!!! Sex has nothing ever to do with acne! I have sex a lot and wack off a lot and no difference lol.
  5. I finished accutane nearly 2 years ago and been clear. For about 3 weeks now I have a girlfriend she is really nice we have great times but she has some acne but nothing bad really and her skin is oily too. She also puts on make up to cover it. We see each other twice a week and we make out a lot and have lots of sex. And ever since being with her I break out again, now I took a little break and I seem to be clearing again. Could it be I'm getting her acne or make up on me and that's causing me
  6. I been to 2 of them and they said the same shit. Take your meds and avoid that stuff. And since I have the silent reflux it's very hard to figure out what is bad for me. But every doc don't even seem to care about the diet part since they see I'm in good shape and take high doses of PPIs I just can't have anymore acid. They are baffled too and so am I. On top I been to ENTs, GIs, dieticians and an allergist. And numerous tests like endoscopy, 24ph (I couldn't do that one), cat scans etc.
  7. Actually laryngopharyngeol reflux a.k.a LPR or silent reflux mostly does its damage during daytime unlike the classical GERD which gives heartburn etc. I been on Nexium, Prevacid and now I'm on Zegerid. And I'm always on a double dose too that's how bad it is and I can't get full relief only half. Believe me I'm on all restrictions and eat ok and take meds and still problems.
  8. I been Accutane on February 2006 and finished on October 2006, I started out with the uncommon side effects which were gastrointestinal like nausea (primary), bloatings, abdominal cramps, heartburn etc. They occured during the beginning of treatment and in the middle when my dose was increased. My derm said it's uncommon to experience this but it's ok as long as it ain't severe. Anyways, 3 weeks after beginning accutane I started getting weird throat symptoms that would last 1-2 weeks and then
  9. I finished accutane nearly 15 months again and am still clear. During my course I breakout almost the entire time and with 2-3 large cysts on top each month. Even till I now I still have some red marks on my sides but they are very very faint, you need super lighting to see something, if you look at my face in normal light even sunlight I look great, but I just wanted to know if those are permanent.
  10. He did give it but what's the point in using it for the occassional stuff, if you don't breakout daily why bother all that garbage on your skin? I used all that crap for years need a break dude.
  11. LOL, that's the cumulative dose, if I remember correctly for the first 2 months I was on 40mg a day and from month 3 to month 8 60mg a day (40/80mg alternating ever other day). Besides I'm 6'1 and at that time I weight around 165 lbs or so.
  12. I just turned 21 a few weeks ago and am a guy. I finished accutane 12 1/2 months ago. About 4 months ago I started getting random outbreaks after 9 months not seeing one single zit! (I was sure I was relapsing and got every freaked out) and then they got less and less and stopped and ever since that I get 1-3 zits once in a while like every 10-20 days, but within the past 10 days or so I got several random outbreaks again and also within those months, I too noticed I get some super tiny internal
  13. Isn't that a place for make up and such, I'm a guy kinda embarrassed to go to those kind of places
×